# SDR SIMA201812054002

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 28,791 hours, 25,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER SERVICE DOOR INOP-C/A-FOUND EMERGENCY LIGHT INVERTER #2 BAD. RAR #2 EMERGENCY LIGHT INVERTER OPS CHECK GOOD IAW EMB AMM 33-50-12
